Numerical Solution of Degenerate Fourth Order SDE Model by Milstein Scheme

Document Type : Research Paper


1 Department of Mathematics,Linnaeus University,351 95,Vaxjo,Sweden

2 Department of Mathematics, Islamic Azad University, Karaj Branch, Iran


In this paper, we use a Milstein scheme to develop a numerical technique for solving Stochastic differential equation which we had its deterministic form in our last article [7], we discuss the existence and uniqueness solution of deterministic and stochastic form, and then we show the advantages of the method with numerical example.


  1. B. Berrhazi, M.FL Fatini, Aziz Laaribi, R. Pettersson, A Stochastic viral infection model driven by Levy noise, chaos, Solution and Fractals, P.446-452 (2018)
  2. Dezin.A.A, Degenerate operator equations, Math. USSR Sbornik, Vol43(3), P.287-298 (1982)
  3. Gabriel J. Lord, Catherine E. Powell, Tony Shardlow, An Introduction to computational Stochastic PDEs, ISBN 978-0-521-89990-1 (2014)
  4. Glushko. V.P, Krein. S.G, On degenerate linear differential equations in Banach space, DAN SSSR, Vol 181, No. 4, P. 784-787( 1968)
  5. Kudryavtzev.L.D, On equivalent Norms in the weight spaces, Trudy Mat. Inst. AN SSSR, Vol 170, P.161-190(1984)
  6. M.FL Fatini, Aadil Lahrouz, R. Pettersson, Adel Settati, R. Taki, Stochastic Stability and instability of an epidemic model with reaps, Applied Mathematics and computation316, P.326-341(2018)
  7. Rashidinia. J, Kalvand. D, Approximate solution of fourth order differential equation in the Neumann problem, J. Linear and Tepological Algebra, Vol.02, No.14, P.243-254(2013)
  8. Romanko. V.K, On the theory of the operators of the form dm dtm − A, Differential Equations, Vol 3, No. 11, P. 1957-1970( 1967)
  9. Tepoyan.L, Degenerate fourth-order differential-operator equations, Differ. Urav, Vol.23, P. 1366-1376(1987); English Transl, Amer. Math. Soc, No.8(1987)
  10. Tepoyan.L, The Neumann problem for a degenerate differential-operator equation, Bulletin of TICMI(Tbilisi International Center of Mathematics and Informatics), Vol.14, P. 1-9(2010)
  11. Tepoyan.L, Kalvand.D, Yousefi.E, Numericalsolution of fourth order ordinary differentialequation by quintic Spline in the Neumann problem, 43rdAnnual Iranian Mathematics Conference, University of Tabriz, 27-30 August (2012)
  12. Tricomi, On linear partial differential equations of second order of mixed type, Gostexizdat(1947)
  13. Visik.M.I, Boundary-value problems for elliptic equations degenerate on the boundary of a region, Mat. Sb, P. 513-568 (Russian)(1954);English transl. in Amer. Math. Soc. Transl, Vol.35, No. 2(1964)
  14. Zakharov. V.K, Embedding theorems for spaces with a metric, degenerate in a straightline part of the boundary, Dokl. AN SSSR, Vol. 114, No. 3, P. 468-471 Russian(1957)